# SDR 9WGA512201511204

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 94,482 hours, 12,768 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Blocked
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

IAS ALERT DISPLAYED AFTER 250 KNOTS.  CAPTAINS AIRSPEED DECREASING WHILE FIRST OFFICERS AIRSPEED WAS INCREASING, THEN LOSS ROLL BARS BOTH SIDES.  THEN LOSS OF BOTH CAPTAIN & FIRST OFFICERS PITCH BARS.  SELECTED AIRSPEED ALT LEVEL II & ELEVATOR FEEL LEVEL II.  PERFORMED PITOT TEST ON BOTH 1 & 2 CADC & FOUND 1 CMDC WITH 10 KNOTS DIFFERENCE BETWEEN COCKPIT INDICATION & PITOT TESTER.  FOUND DEBRIS IN CAPTAIN'S PITOT LINE.  CLEARED DEBRIS & REPLACED CAPTAINS CADC.  PERFORMED PITOT & STATIC TEST ALL NORMAL.
